The Migraine Associated Vertigo Community
Read our welcome post, user support wiki & visit our member recommended products page

Fed up

Been a while since ive been here . Hope your doing ok and managing. Just need a moan. I was plodding along at 80% good for a few years med free, managing it - but due to some bad life things going on my depression took a hit and i started citalopram 5mg, 10 then 20 over 6 months . I reckon i was 99% for a while why i was taking citalopram i honestly didnt notice any mav symtoms but was so freaking tired I spent most the day in bed and couldnt function as well as having absolutely zero libido so decided enough was enough and those SE/s wouldnt go away…My taper started a month ago and is down to 5mg now and i can function again already, however my MAV symptoms have taken a massive hit and i feel like c**p . I hope this goes away and i can get back to 80%, not sure whats worse the fatigue on the meds or the MAV off them.

A post was merged into an existing topic: So sensitive to meds. Even vitamins make me dizzy. Sorry for rant